# SDR R61A2022020500109

- Difficulty date: January 15, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Joint
- Part number: 5913244
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING FLAP TORQUE TUBE #6 HAS LOOSE RIVETS AT JOINT. JOINT WAS REPLACED IAW SRM 51-42-03 DUE TO LEVEL 2 CORROSION.
